Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 2, Pages 353-364
http://dx.doi.org/10.1155/S0161171281000215

An ordered set of Nörlund means

Department of Mathematics, St. Lawrence University, Canton 13617, New York, USA

Received 7 March 1980; Revised 28 April 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Defranza, “An ordered set of Nörlund means,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 353-364, 1981. https://doi.org/10.1155/S0161171281000215.